# SDR CALA2017032500716

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 60,650 hours, 21,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

PACK TRIP OFF LIGHT LIGHT ON, CANNOT RESET RIGHT BOTH PILOTS SMELLED  BURNT ODOR FOR 5 SECONDS  RIGHT BEFORE FAILURE. REMOVED AND REPLACED THE TURBINE INLET OVERHEAT SWITCH REF AMM 21-51-41 OPS CHECK GOOD
